# SDR SWAA2024080706185

- Difficulty date: June 27, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON GIRT BAR FITTING BOLT FWD POSITION AT AFT GALLEY AREA (2 EA) 2024-405056<[01] REPLACED GIRT BAR FITTING BOLT FWD POSITION ENTRY DOOR AT AFT GALLEY AREA (2 EA) IAW B737-700 AMM 25-66-02-400-801.;[02] CORRECTED STEP 1  REPLACED GIRT BAR FITTING BOLT FWD POSITION ENTRY DOOR AT AFT GALLEY AREA (2 EA) IAW B737-700 AMM 25-66-02-400-801. INSTALLATION TEST IS OK.;[03] CORRECTED STEP 1  REPLACED GIRT BAR FITTING BOLT FWD POSITION ENTRY DOOR AT AFT GALLEY AREA (2 EA) IAW B737-700 AMM 25-66-02-400-801. INSTALLATION TEST IS OK.
